# SDR DL72K990664

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480DA
- Make and model: Boeing 727232
- Aircraft serial: 20860
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 481-681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION PER SI 4-74176-12AD, RESULTED IN 24 CRACK INDICATIONS FOUND IN THE S4R LAP JOINT BETWEEN BS 481 AND BS 681. THE 24 CRACK INDICATIONS WERE LOCATED IN SEVEN DIFFERENT FRAME BAYS.  REPAIRED PER ERA 332941-14AD.
